# SDR TWAA9614001

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45798
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25231313
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - FLT 483 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, LANDING GEAR DID NOT SHOW DOWN AND LOCKED.  FOUND LANDING GEAR INDICATOR LAMP, MFG PN MS25231-313, SHORTING OUT INDICATOR SOCKET, MFG PN 035-1881-007.  RELAMPED INDICATOR AND RESET P26 CIRCUIT BREAKER.  LANDING GEAR INDICATION THEN CHECKED NORMAL.  CHECK C - 7-11-96 - STL.  (X)
